Alert archive / North Carolina / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 155, NWS Blacksburg, VA

June 21, 2010Grayson County, Virginia; Ashe County, Watauga County, Wilkes County, North Carolina

NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 21, 2010, 7:01 PM EDT for Grayson County, Virginia; Ashe County, Watauga County, Wilkes County, North Carolina. It was in force for 74 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 21, 2010, 7:01 PM EDT (23:01 UTC)
Expired
Jun 21, 2010, 8:15 PM EDT
In force
74 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon

Counties Ashe County, NC, Watauga County, NC, Wilkes County, NC, Grayson County, VA

The radar

The Roanoke radar (KFCX), 123 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.0 hours before the alert went out and 399 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2010-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 535 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2010-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
535 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1196 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 5:17 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jun 21, 5:17 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BLACKSBURG VA
517 PM EDT MON JUN 21 2010

.SYNOPSIS...
A STRONG HIGH PRESSURE ALOFT WILL MAINTAIN ITS GRIP OVER MUCH OF
THE SOUTHERN HALF OF THE NATION FOR THE NEXT SEVERAL
DAYS. THIS WILL KEEP THE FORECAST AREA HOT AND MAINLY DRY.
HOWEVER...THE UPPER RIDGE IS EXPECTED TO GRADUALLY WEAKEN THROUGH
THE WEEK...ALLOWING AN INCREASING CHANCE FOR A COOL FRONT AND
ASSOCIATED SHOWER AND THUNDERSTORM ACTIVITY TO AFFECT THE REGION.

&&

.NEAR TERM /THROUGH TUESDAY/...
QUICK UPDATE TO RAISE POPS TO HIGH CHANCE ACROSS SE WVA AND FAR
WESTERN VA FOR LEADING EDGE OF MCS APPROACHING FROM THE NW. ALTHO
MESO ANALYSIS SHOWS FADING SUPPORT...MOMENTUM AND COLD POOL ALOFT
LIKELY TO KEEP THE BAND OF STORMS GOING A BIT LONGER. ALSO OUTFLOW
MAY DEVELOP STRONGER CELLS AHEAD OF THE MAIN BAND SO MAY HAVE TO
EXTEND POPS FARTHER SE INTO NW NC IF TRENDS CONTINUE.

PREVIOUS DISCUSSION BELOW...

MAIN FCST ISSUE IN THE SHORT TERM IS THE UPSTREAM MCS MOVG INTO
ERN KY AT THIS TIME. THE MEAN WIND FAVORS BRINGING THE
SHOWERS/TSTMS INTO THE FAR WESTERN CWA...WHILE THE STRONGEST
INSTABILITY REMAINS WELL WEST OF THE CWA. THE 12Z OP NAM BRINGS
THE CONVECTION TO THE SW MTNS OF VA AND NRN MTNS OF NC...AND SO
DOES OUR LOCAL 15Z RUN WRF-ARW MODEL...IN THE 6 PM TO 900 PM TIME
FRAME. THE AIRMASS REMAINS VERY WARM AND FAIRLY DRY OVER MOST OF THE
CWA. HAVE DECIDED TO ADD IN A SLIGHT CHC POP AT THIS TIME...
THINKING THAT THE CONVECTION WILL LIKELY STAY WEST OF THE CWA WITH
THE BETTER INSTABILITY. SHOULD BE ANOTHER WARM NIGHT...BUT WITH
DECENT RADIATIONAL COOLING...SO HAVE KEPT LOWS CLOSER TO THE
COOLER MAV GUIDANCE AND ADDED IN FOG TO THE MTN VALLEYS.

FOR TUESDAY...THE AIRMASS BECOMES MORE UNSTABLE IN THE WAKE OF
THIS EVENINGS MCS. THE WARMER TEMPS AROUND 700 MBS DROP SOME AND
WE LOSE OUR STRONG MID LEVEL CAP. LOW LEVEL FLOW REMAIN WEAK...BUT
IS WESTERLY INTO THE MTNS...AND SOUTH OR SOUTHWEST EAST OF THE
MTNS...PROVIDING SOME CONVERGENCE ALONG THE BLUE RIDGE. IN
ADDITION...ALL MODELS HAVE A SHORT WAVE MOVG THRU THE OHIO VALLEY
AND CENTRAL APPLNS TUE AFTERNOON...AND THE TAIL END OF THIS
FEATURE MAY HELP ORGANIZE TSTMS ACROSS THE NRN CWA. HAVE RAISED
POPS TO LOW CHC FOR TUE AFT FROM THE BLUE RIDGE WESTWARD INTO THE
MTNS. WILL BE ANOTHER HOT DAY...WITH TEMPS EVEN WARMER THAN TODAY.
GUIDANCE SUGGESTS BLF BLF WILL HAVE A GOOD CHC TO REACH 90...WHICH
WOULD TIE THEIR RECORD. ALL OTHER RECORDS LOOK OUT OF REACH. SEE
CLIMATE SECTION BELOW FOR RECORD HIGHS TUE. FINALLY...WILL ISSUE
AN AIR QUALITY ALERT FOR THE NE PIEDMONT OF NC FOR TUE.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
SHORTWAVE GOES BY JUST NORTH OF THE COUNTY WARNING AREA WHICH WILL
RESULT IN LINGERING SHOWERS/THUNDERSTORMS FOR SOUTHEAST WEST
VIRGINIA AND THE ALLEGHANY HIGHLANDS TUESDAY NIGHT. AT THIS
TIME...HAVE MAINTAINED THE SLIGHT CHANCE POPS EARLY TUESDAY NIGHT AS
EXPECT THE COVERAGE AREA TO STAY SMALL. PRECIP CHANCES WILL INCREASE
THROUGH THURSDAY AFTERNOON TO LATE EVENING AS A SHORTWAVE TROUGH
APPROACHES THE AREA. WILL HAVE MAINLY AFTERNOON AND EVENING ISOLATED
TO SCATTERED SHOWERS AND THUNDERSTORMS MAINLY ACROSS THE MOUNTAINOUS
AREAS THROUGH WEDNESDAY WITH GREATER COVERAGE FOR THURSDAY.

MAX TEMPERATURES EACH DAY WILL BE MAINLY THE MID TO UPPER 80S IN THE
MOUNTAINS AND LOW TO MID 90S EAST OF THE BLUE RIDGE. LOWS WILL RANGE
FROM THE LOW TO MID 60S WEST TO UPPER 60S TO NEAR 70 EAST.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
CLOSED UPPER LOW SLOWLY PUSHES EAST BUT BEGINS TO BREAK DOWN BY
LATE WEEK AS MORE SHORTWAVE ENERGY CROSSES THE GREAT LAKES. THIS
WILL ALLOW A COLD FRONT TO PUSH TOWARDS THE FORECAST AREA. VERY
LITTLE CHANGES TO THE LONG TERM FORECAST AS THE MODELS CONTINUE TO
DISAGREE ON STRENGTH AND TIMING OF THE COLD FRONT. CONTINUE
VARYING SLIGHT CHANCE TO CHANCE POPS EACH DAY THROUGH THE WEEKEND.
PWATS ARE STILL PROGGED TO BE CLOSE TO 2 INCHES AND AT THIS
TIME...EXPECT BEST CONVECTION TO BE AROUND THE FRIDAY AFTERNOON
TIME FRAME.

TEMPERATURES WILL REMAIN ABOVE SEASONAL NORMS THROUGH THE PERIOD.

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
HIGH PRESSURE AT THE SURFACE AND LOFT WILL BRING LIGHT SFC WINDS
AND SCT TO OCNL BKN CLOUDS THIS AFTERNOON- ANY CIGS >4000 FT. WITH
LIGHT WINDS AND MOSTLY CLEAR SKIES TONIGHT...THINK THERE WILL BE
FAIRLY WIDESPREAD GROUND FOG...WHICH WILL LIKELY BRING MVFR VSBYS
TO ALL TAF SITES EXCEPT FOR ROA. LWB WILL LIKELY SEE VLIFR RIVER
FOG. FOG SHOULD BE SHALLOW ENOUGH THAT IT WILL LIFT BY 13 OR 14Z.

BEYOND 24 HOURS...PREDOMINANTLY VFR WEATHER WITH UNRESTRICTED
CONDITIONS ARE EXPECTED AT ALL BLACKSBURG TERMINAL FORECAST SITES
(KROA...KLYH...KDAN...KBLF...KLWB) THROUGH THE UPCOMING
WEEK...WITH THE EXCEPTION OF A BRIEF PERIOD OF LOCALIZED LATE
NIGHT/EARLY MORNING FOG. IN ADDITION...THERE WILL ALSO BE A LOW
THREAT FOR BRIEF RESTRICTIONS IN VICINITY OF ISOLATED TO
SCATTERED MAINLY DIURNALLY DRIVEN SHOWERS/THUNDERSTORMS THROUGH
THE PERIOD.

&&

.CLIMATE...
RECORD HIGHS FOR 6/22
ROANOKE...99/1933
LYNCHBURG...100/1933
DANVILLE...98/1981
BLACKSBURG...93/1964
BLUEFIELD...90/1988

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...JJ
NEAR TERM...JH/JJ
SHORT TERM...REB
LONG TERM...REB
AVIATION...JJ
CLIMATE...
Hazardous weather outlook, Jun 21, 5:34 PM EDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BLACKSBURG VA
534 PM EDT MON JUN 21 2010

VAZ018>020-022>024-034-035-045>047-222145-
CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-BEDFORD-AMHERST-
CAMPBELL-APPOMATTOX-BUCKINGHAM-
534 PM EDT MON JUN 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ004>006-222145-
STOKES-ROCKINGHAM-CASWELL-
534 PM EDT MON JUN 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AN AIR QUALITY ALERT IS IN EFFECT FOR TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ003-019-020-VAZ013-014-016-017-032-033-043-044-058-059-222145-
SURRY-WILKES-YADKIN-PULASKI-MONTGOMERY-CARROLL-FLOYD-PATRICK-
FRANKLIN-HENRY-PITTSYLVANIA-HALIFAX-CHARLOTTE-
534 PM EDT MON JUN 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL
VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON
AND EARLY EVENING. THE THREAT WILL BE DAMAGING WINDS GUSTS AND
LARGE HAIL IN A FEW STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ001-002-018-VAZ007-009>012-015-WVZ042>045-222145-
ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-GRAYSON-
MERCER-SUMMERS-MONROE-GREENBRIER-
534 PM EDT MON JUN 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH
CAROLINA...SOUTHWEST VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...TONIGHT.

ISOLATED STRONG TO SEVERE THUNDERSTORMS WITH DAMAGING WINDS COULD
OCCUR THROUGH EARLY THIS EVENING. SOME OF THE STORMS WILL ALSO
PRODUCE VERY HEAVY DOWNPOURS WHICH COULD LEAD TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON
AND EARLY EVENING. THE THREAT WILL BE DAMAGING WINDS GUSTS AND
LARGE HAIL IN A FEW STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 21, 5:37 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
537 PM EDT MON JUN 21 2010

VAZ007-009-212230-
SMYTH VA-TAZEWELL VA-
537 PM EDT MON JUN 21 2010

...SCATTERED THUNDERSTORMS WILL AFFECT SMYTH AND TAZEWELL COUNTIES...

AT 535 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 7 MILES
SOUTHEAST OF HURLEY TO 31 MILES SOUTHWEST OF HURLEY...MOVING
SOUTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. EXPECT FREQUENT
CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN
OR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

THESE STORMS WILL BE NEAR JEWELL RIDGE AROUND 600 PM...AMONATE AROUND
615 PM AND TAZEWELL AROUND 630 PM.

LAT...LON 3719 8183 3720 8178 3725 8173 3721 8167
      3721 8154 3725 8150 3706 8140 3704 8146
      3692 8147 3684 8175 3692 8183 3694 8183
      3698 8178 3706 8184 3710 8189 3714 8191
Special weather statement, Jun 21, 6:02 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
602 PM EDT MON JUN 21 2010

VAZ010-WVZ042-212230-
BLAND VA-MERCER WV-
602 PM EDT MON JUN 21 2010

...A STRONG THUNDERSTORM WILL AFFECT BLAND AND MERCER COUNTIES...

AT 558 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER PRINCETON...
MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT FREQUENT
CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN OR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR CLEAR FORK AROUND 615 PM AND ROCKY GAP AROUND
630 PM.

LAT...LON 3741 8132 3742 8129 3745 8130 3752 8121
      3760 8116 3760 8113 3730 8092 3730 8098
      3728 8100 3723 8095 3708 8107 3722 8125
      3724 8122 3729 8131 3735 8136
Special weather statement, Jun 21, 6:29 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
629 PM EDT MON JUN 21 2010

VAZ010-011-013-WVZ042-212315-
BLAND VA-GILES VA-MERCER WV-PULASKI VA-
629 PM EDT MON JUN 21 2010

...A LINE OF THUNDERSTORMS WILL AFFECT BLAND...GILES...MERCER AND
PULASKI COUNTIES...

AT 628 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER MATOAKA...
MOVING SOUTH AT 20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT FREQUENT
CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN OR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR MERCER COUNTY AIRPORT AROUND 645 PM...BASTIAN
AROUND 700 PM AND BLAND AROUND 715 PM.

LAT...LON 3754 8115 3710 8078 3706 8091 3706 8100
      3702 8111 3704 8115 3722 8128 3724 8122
      3728 8130 3735 8136
Special weather statement, Jun 21, 6:32 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
632 PM EDT MON JUN 21 2010

VAZ007-009-212315-
SMYTH VA-TAZEWELL VA-
632 PM EDT MON JUN 21 2010

...A LINE OF THUNDERSTORMS WILL AFFECT SMYTH AND TAZEWELL COUNTIES...

AT 628 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 7 MILES
NORTH OF SALTVILLE TO 7 MILES NORTH OF ABINGDON...MOVING SOUTHEAST AT
25 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT FREQUENT
CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN
OR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

THESE STORMS WILL BE NEAR BROADFORD AROUND 645 PM...MARION AROUND 700
PM AND THOMAS BRIDGE AROUND 715 PM.

LAT...LON 3694 8183 3697 8178 3702 8180 3702 8160
      3676 8135 3671 8147 3671 8154 3668 8153
      3664 8163 3679 8170 3692 8183
Special weather statement, Jun 21, 6:54 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
654 PM EDT MON JUN 21 2010

NCZ001-018-220000-
ASHE NC-WATAUGA NC-
654 PM EDT MON JUN 21 2010

...STRONG THUNDERSTORMS WILL AFFECT ASHE AND WATAUGA COUNTIES...

AT 649 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 8 MILES
NORTH OF MOUNTAIN CITY TO 21 MILES WEST OF MOUNTAIN CITY...MOVING
SOUTHEAST AT 35 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT FREQUENT
CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN
OR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

THESE STORMS WILL BE NEAR ASHLAND AROUND 715 PM...FLEETWOOD AROUND
730 PM AND CASCADE FALLS AROUND 745 PM.

LAT...LON 3634 8183 3634 8172 3636 8175 3641 8175
      3648 8171 3653 8171 3654 8170 3628 8141
      3623 8147 3617 8146 3611 8155 3610 8181
      3616 8183 3621 8191 3627 8190 3630 8191

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 5:37 PM EDTSpecial Weather StatementRNKTazewell53 min
Jun 21, 6:02 PM EDTSpecial Weather StatementRNKBland28 min
Jun 21, 6:29 PM EDTSpecial Weather StatementRNKBland46 min
Jun 21, 6:32 PM EDTSpecial Weather StatementRNKSmyth43 min
Jun 21, 7:22 PM EDTSpecial Weather StatementRNKGrayson38 min
Jun 21, 7:42 PM EDTSpecial Weather StatementRNKPatrick33 min
Jun 21, 6:54 PM EDTSpecial Weather StatementRNKWatauga66 min
Jun 21, 7:55 PM EDTSpecial Weather StatementRNKAshe50 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2010Severe Thunderstorm Warnings in Virginia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.